Homomorphism Weak amenability of certain Banach algebras

Document Type : Research Paper


Department of Mathematics, Faculty of Science, University of Isfahan, Isfahan, Iran


In this paper we introduce the notion of $\varphi$-commutativity for a Banach algebra $A$, where $\varphi$ is a continuous homomorphism on $A$ and study the concept of $\varphi$-weak amenability for $\varphi$-commutative Banach algebras. We give an example to show that the class of $\varphi$-weakly amenable Banach algebras is larger than that of weakly amenable commutative Banach algebras. We characterize $\varphi$-weak amenability of $\varphi$-commutative Banach algebras and prove some hereditary properties. Moreover we verify some of the previous available results about commutative weakly amenable Banach algebras, for $\varphi$-commutative $\varphi$-weakly amenable Banach algebras.


Volume 9, Issue 1
September 2018
Pages 235-245
  • Receive Date: 10 February 2016
  • Revise Date: 04 February 2018
  • Accept Date: 26 March 2018